Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 22, NWS Tulsa, OK

June 1, 20138 counties in Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Jun 1, 2013, 6:07 AM CDT for 8 counties in Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2013, 6:07 AM CDT (11:07 UTC)
Expired
Jun 1, 2013, 12:00 PM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Pushmataha County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 55 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 8:00 AM CDTFLASH FLOOD1 N Mansfield, ARHIGHWAY 71 BRIEFLY CLOSED DUE TO FLOODING.
Jun 1, 8:00 AM CDTFLASH FLOOD2 Sse Mansfield, ARFLASH FLOODING DAMAGED A BRIDGE
Jun 1, 8:00 AM CDTFLASH FLOODHartford, ARCENTER POINT ROAD CLOSED FOR A TIME DUE TO FLOODING.
Jun 1, 10:52 AM CDTFLASH FLOODClayton, OKSEVERAL STREAMS AND CREEKS OUT OF THEIR BANKS
Jun 1, 10:52 AM CDTFLASH FLOODNashoba, OKSEVERAL ROADS FLOODED DUE TO HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 113 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2316 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1144 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
3.0
Supercell composite
16.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WGUS54 KTSA 011107
FFWTSA
ARC033-047-131-OKC061-077-079-091-101-121-127-135-011700-
/O.NEW.KTSA.FF.W.0022.130601T1107Z-130601T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
607 AM CDT SAT JUN 1 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
  PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  SOUTH CENTRAL CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  SOUTH CENTRAL MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  SOUTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL NOON CDT

* AT 604 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 1 TO 2    
  INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 1 TO 2  
  POSSIBLE.   

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  CHARLESTON...CLAYTON...EUFAULA...FORT SMITH...MCALESTER...POTEAU...
  STIGLER...WILBURTON...ALBION...ALDERSON...ALTUS...ARKOMA...
  ARROWHEAD STATE PARK...ASHLAND...BARLING...BENGAL...BIG CEDAR...
  BLANCO...BLOCKER...BLOOMER...BOKOSHE...BONANZA...BRANCH...
  BRIARTOWN...BURNVILLE...CAMERON...CANADIAN...CLAYTON LAKE STATE
  PARK...CROWDER AND DAMON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3536 9372 3540 9380 3532 9381 3522 9402
      3513 9404 3507 9423 3496 9424 3492 9444
      3451 9446 3450 9504 3444 9504 3436 9578
      3450 9579 3451 9568 3459 9568 3468 9610
      3505 9610 3524 9599 3535 9538 3545 9370

$$
1 follow-up statement
981 
WGUS74 KTSA 011354
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
854 AM CDT SAT JUN 1 2013

ARC033-047-131-OKC061-091-101-135-011403-
/O.CAN.KTSA.FF.W.0022.000000T0000Z-130601T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-HASKELL OK-MCINTOSH OK-
MUSKOGEE OK-SEQUOYAH OK-
854 AM CDT SAT JUN 1 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SEBASTIAN... 
SOUTHERN FRANKLIN AND SOUTH CENTRAL CRAWFORD COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. 
STREAMS AND CREEKS IN THE WARNED AREA WERE BEGINNING TO 
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT 
AGENCY.

LAT...LON 3503 9567 3501 9518 3504 9448 3492 9444
      3451 9446 3450 9504 3444 9504 3436 9578
      3450 9579 3451 9568 3459 9568 3468 9610
      3503 9610

$$

OKC077-079-121-127-011700-
/O.CON.KTSA.FF.W.0022.000000T0000Z-130601T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
854 AM CDT SAT JUN 1 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LATIMER...NORTHERN
PUSHMATAHA...SOUTHERN PITTSBURG AND LE FLORE COUNTIES UNTIL NOON
CDT...

AT 848 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAIN OVER PUSHMATAHA COUNTY.
2 TO 3 INCHES OF RAINFALL HAS ALREADY OCCURRED IN THE WARNED AREA...
WITH AN ADDITIONAL INCH POSSIBLE...PRIMARILY OVER PUSHMATAHA COUNTY.
 
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CLAYTON...MCALESTER...WILBURTON...ALBION...ALDERSON...ASHLAND...
BENGAL...BIG CEDAR...BLANCO...CLAYTON LAKE STATE PARK...DAMON...
DUNBAR...FANSHAWE...HARTSHORNE...HAYWOOD...HEAVENER...HEAVENER
RUNESTONE STATE PARK...HIGGINS...HOWE...KIAMICHI...KIOWA...KREBS...
LAKE WISTER STATE PARK...MCALESTER REGIONAL AIRPORT...MUSE...
NASHOBA...OCTAVIA...RED OAK...ROBBERS CAVE STATE PARK AND SAVANNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3503 9567 3501 9518 3504 9448 3492 9444
      3451 9446 3450 9504 3444 9504 3436 9578
      3450 9579 3451 9568 3459 9568 3468 9610
      3503 9610

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 4:04 AM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 1, 4:04 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT SAT JUN 1 2013

.DISCUSSION...
ONGOING CONVECTION REMAINS STRONG FROM INTERSTATE 40 SOUTHWARD
WITH AN AXIS OF SIGNIFICANT FLOODING LIKELY. THE SYNOPTIC COLD
FRONT HAS PUSHED INTO NORTHWEST OKLAHOMA AND WILL MARK THE
CLEARING BOUNDARY AS IT SWEEPS SOUTHEASTWARD DURING THE DAY. ANY
SVR WEATHER RISK LOOKS TO ISOLATED THROUGH THE MORNING PRIMARILY
ACROSS SE OK INTO WEST CENTRAL AR. NOTICEABLY DRIER AIR WILL
FOLLOW THE FRONT WITH MILD AND TRANQUIL CONDITIONS EXPECTED SUNDAY
INTO MONDAY.

LOW THUNDERSTORM CHANCES RETURN ACROSS NE OK WITHIN THE WARM
ADVECTION PATTERN BY TUESDAY...WITH A MORE UNSETTLED PATTERN
DEVELOPING BY MID TO LATE WEEK AS NORTHWESTERLY FLOW ALOFT
DEVELOPS ACROSS THE PLAINS WITH A WEAK FRONTAL BOUNDARY WORKING
INTO THE REGION. TEMPS ARE LIKELY TO REMAIN NEAR SEASONAL NORMALS
AROUND MID WEEK AND THEN BECOME LARGELY DEPENDENT ON PRECIP
COVERAGE BY LATE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   80  55  75  53 /  40   0   0  10
FSM   82  60  77  56 /  70  10   0  10
MLC   80  57  76  55 /  70  10   0  10
BVO   80  53  75  52 /  20   0   0  10
FYV   77  54  71  49 /  60  10  10  10
BYV   78  54  73  52 /  60  10  10  10
MKO   79  57  74  54 /  60  10   0  10
MIO   81  54  74  52 /  20  10  10  10
F10   79  57  75  55 /  70  10   0  10
HHW   83  61  79  58 /  60  10   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....07
Hazardous weather outlook, Jun 1, 5:21 AM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
521 AM CDT SAT JUN 1 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
521 AM CDT SAT JUN 1 2013

...HEAVY RAIN AND FLOODING CONTINUES TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET... .

	AREA AT GREATEST RISK...WEST TO EAST CORRIDOR EXTENDING
                                FROM OKEMAH OKLAHOMA TO OZARK ARKANSAS.

DISCUSSION...
LIMITED SEVERE POTENTIAL WILL REMAIN IN PLACE ACROSS FAR SOUTHEAST OKLAHOMA
TODAY. ISOLATED WIND GUSTS TO 60 MILES PER HOUR WOULD BE THE MAIN
SEVERE WEATHER RISK.

FLASH FLOODING WILL CONTINUE AS THE MAIN CONCERN...ESPECIALLY
ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA WHERE REPEATED ROUNDS OF
THUNDERSTORMS HAVE PRODUCED AMOUNTS OF 4 TO 7 INCHES OF RAIN SINCE
MIDNIGHT. SATURATED AREAS THAT HAVE SEEN RAIN TAPER OFF WILL
EXPERIENCE ONGOING FLOODING AS RUNOFF FROM THE PREVIOUS RAINFALL
CONTINUES TODAY. MANY OF THE MAINSTEM RIVERS THAT HAVE BEEN
IMPACTED BY THE RAINFALL WILL REMAIN IN FLOOD AS WELL.

ALSO...OTHER MAINSTEM RIVERS IN THE AREA NOT CURRENTLY IN FLOOD
MAY BE AFFECTED BY THE ONGOING RAINFALL...AND CONSEQUENTLY MAY
NOT RESPOND UNTIL LATER TODAY...WHEN CONDITIONS BEGIN TO IMPROVE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...NO HAZARDS.
MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
SETTLED WEATHER WILL RETURN FOR THE EARLY PART OF UPCOMING WEEK.
THUNDERSTORM CHANCES RETURN BY MONDAY NIGHT AS THE UPPER PATTERN
BECOMES INCREASINGLY UNSETTLED WITHIN DEVELOPING NORTHWESTERLY
FLOW.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 1, 2:52 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 AM CDT SAT JUN 1 2013

OKZ072-074>076-010830-
HASKELL OK-LATIMER OK-LE FLORE OK-SEQUOYAH OK-
252 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHWESTERN LE FLORE AND NORTHEASTERN LATIMER

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

AT 253 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF TAMAHA TO 6 MILES NORTH OF
PANOLA...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...KINTA...
KEOTA...KANIMA...TAMAHA...SALLISAW...GANS...MULDROW...MC KEY...
VIAN...BRUSHY...SHORT...PANOLA...RED OAK...SUMMERFIELD...FANSHAWE...
WISTER...SHADY POINT...MILTON...PANAMA...BOKOSHE...SPIRO...
COWLINGTON...BRUSHY LAKE STATE PARK AND LAKE WISTER STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3483 9477 3493 9537 3537 9513 3546 9505
      3546 9508 3553 9504 3560 9447
TIME...MOT...LOC 0753Z 268DEG 32KT 3545 9497 3502 9520
Special weather statement, Jun 1, 3:27 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 AM CDT SAT JUN 1 2013

ARZ019-029-OKZ072-076-010915-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
327 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

AT 323 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF BRUSHY TO COWLINGTON TO 7 MILES
NORTHWEST OF FANSHAWE...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS
INCLUDE...MULDROW...POTEAU...WISTER...SHADY
POINT...SPIRO...ARKOMA...PLEASANT HILL...LIBERTY...MULBERRY...FORT
SMITH....GREENWOOD...MANSFIELD...MOUNTAINBURG...VAN
BUREN...ALMA...NATURAL DAM...FIGURE FIVE...LAKE FORT SMITH AND FORT
SMITH REGIONAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3566 9407 3551 9403 3544 9408 3522 9408
      3521 9402 3514 9403 3514 9413 3510 9414
      3507 9423 3495 9424 3492 9443 3494 9500
      3495 9493 3517 9493 3521 9482 3564 9474
      3564 9453 3567 9447 3568 9448 3567 9398
TIME...MOT...LOC 0823Z 270DEG 35KT 3559 9463 3527 9469
          3500 9500
Special weather statement, Jun 1, 4:13 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 AM CDT SAT JUN 1 2013

ARZ019-020-029-OKZ076-011000-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-
413 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 413 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOCKE TO 3 MILES WEST OF BLOOMER TO PATTERSON...MOVING
EAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
      3532 9390 3523 9393 3522 9402 3513 9404
      3514 9413 3510 9414 3507 9423 3496 9424
      3494 9441 3490 9444 3490 9451 3528 9429
      3575 9416 3576 9369
TIME...MOT...LOC 0913Z 270DEG 35KT 3569 9406 3528 9416
          3498 9433
Local storm report, Jun 1, 4:30 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
430 AM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLASH FLOOD      HENRYETTA               35.44N 95.98W
06/01/2013                   OKMULGEE           OK   LAW ENFORCEMENT

            SIGNIFICANT FLOODING WITH MOST STREET AND ROADS
            UNDERWATER.

&&

MAT
Local storm report, Jun 1, 5:17 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
517 AM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     TSTM WND DMG     DENNING                 35.43N 93.76W
06/01/2013                   FRANKLIN           AR   BROADCAST MEDIA

            TREE DAMAGE

&&

JBM
Special weather statement, Jun 1, 5:23 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
523 AM CDT SAT JUN 1 2013

OKZ071-073-011100-
MCINTOSH OK-PITTSBURG OK-
523 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN MCINTOSH AND NORTHWESTERN PITTSBURG

AT 523 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF RAIFORD TO 6 MILES NORTHWEST OF
SCIPIO...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...EUFAULA...HANNA...VERNON...RAIFORD...
VIVIAN...SCIPIO AND INDIANOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL...WIND
GUSTS TO 50 MPH AND TORRENTIAL RAINFALL.

LAT...LON 3512 9603 3513 9601 3515 9602 3516 9599
      3524 9599 3536 9588 3535 9549 3503 9585
      3507 9607 3509 9607
TIME...MOT...LOC 1023Z 272DEG 25KT 3532 9582 3511 9603

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:07 PM CDTTornado WarningTSACraig, Nowata38 min
May 31, 7:18 PM CDTSevere Thunderstorm WarningTSAOsage42 min
May 31, 7:27 PM CDTTornado WarningTSAOsage33 min
May 31, 7:29 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee46 min
May 31, 7:35 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa40 min
May 31, 7:40 PM CDTTornado WarningTSACreek, Osage, Pawnee35 min
May 31, 7:42 PM CDTFlash Flood WarningTSACraig, Creek, Nowata, Osage, Pawnee, Rogers and 1 more12 hr
May 31, 7:48 PM CDTTornado WarningTSANowata, Osage, Rogers, Washington27 min
May 31, 8:12 PM CDTTornado WarningTSANowata, Rogers, Washington33 min
May 31, 8:34 PM CDTRiver Flood WarningTSACherokee65 hr
May 31, 8:38 PM CDTSpecial Weather StatementTSAWashington37 min
May 31, 8:44 PM CDTSevere Thunderstorm WarningTSACraig, Nowata61 min
May 31, 8:49 PM CDTRiver Flood WarningTSANowata32 hr
May 31, 8:51 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee54 min
May 31, 8:59 PM CDTSpecial Weather StatementTSANowata46 min
May 31, 9:18 PM CDTSevere Thunderstorm WarningTSACraig, Nowata42 min
May 31, 9:29 PM CDTSpecial Weather StatementTSAWashington31 min
May 31, 9:38 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Washington67 min
May 31, 9:57 PM CDTSevere Thunderstorm WarningTSAOkfuskee48 min
May 31, 10:28 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Rogers47 min
May 31, 10:35 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee40 min
May 31, 10:51 PM CDTTornado WarningTSACraig, Delaware24 min
May 31, 11:03 PM CDTTornado WarningTSACraig, Delaware, Mayes27 min
May 31, 11:04 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg41 min
May 31, 11:12 PM CDTHigh Wind WarningTSACreek, Okmulgee, Tulsa, Wagoner4 hr
May 31, 11:23 PM CDTTornado WarningTSADelaware37 min
May 31, 11:24 PM CDTTornado WarningTSAHaskell, McIntosh, Muskogee, Pittsburg51 min
May 31, 11:41 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg49 min
May 31, 11:53 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee67 min
May 31, 11:56 PM CDTTornado WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah49 min
May 31, 11:58 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa62 min
Jun 1, 12:11 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee49 min
Jun 1, 12:17 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee6 hr
Jun 1, 12:25 AM CDTTornado WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 2 more50 min
Jun 1, 12:29 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg46 min
Jun 1, 12:37 AM CDTSpecial Weather StatementTSAOttawa38 min
Jun 1, 12:57 AM CDTTornado WarningTSAAdair, Cherokee, Sequoyah48 min
Jun 1, 1:00 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg30 min
Jun 1, 1:00 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah45 min
Jun 1, 1:04 AM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee, Okmulgee56 min
Jun 1, 1:27 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee48 min
Jun 1, 1:50 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Sequoyah40 min
Jun 1, 2:20 AM CDTFlash Flood WarningTSAHaskell, LeFlore, Muskogee, Sequoyah6 hr
Jun 1, 2:52 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah38 min
Jun 1, 3:27 AM CDTSpecial Weather StatementTSASequoyah48 min
Jun 1, 4:25 AM CDTFlash Flood WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee6 hr
Jun 1, 5:23 AM CDTSpecial Weather StatementTSAMcIntosh37 min
Jun 1, 5:28 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee6 hr
Jun 1, 5:43 AM CDTSevere Thunderstorm WarningTSAPittsburg47 min
Jun 1, 6:04 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg41 min
Jun 1, 7:31 AM CDTAreal Flood WarningTSACraig, Nowata, Washington6 hr
Jun 1, 8:17 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more12 hr
Jun 1, 8:36 AM CDTRiver Flood WarningTSALeFlore26 hr
Jun 1, 8:36 AM CDTRiver Flood WarningTSALeFlore60 hr
Jun 1, 10:08 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Jun 1, 11:36 AM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha20 hr
Jun 1, 1:30 PM CDTAreal Flood WarningTSACraig, Nowata, Washington6 hr
Jun 1, 6:18 PM CDTRiver Flood WarningTSAPushmataha27 hr
Jun 1, 1:41 AM CDTSevere Thunderstorm WarningTSACarroll, Crawford, Franklin, Madison, Washington49 min
Jun 1, 2:28 AM CDTSpecial Weather StatementTSACrawford, Sebastian32 min
Jun 1, 2:55 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian35 min
Jun 1, 3:05 AM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian6 hr
Jun 1, 4:13 AM CDTSpecial Weather StatementTSAFranklin, Sebastian47 min
Jun 1, 3:18 PM CDTRiver Flood AdvisoryTSACrawford, Sebastian36 hr

Nearby

Flash Flood Warnings in Oklahoma, 2013Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.